MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515003
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation one sample was provided to our quality team for investigation.Upon inspection, the claws of the injector were broken, preventing the device from properly engaging with a mating component.Functional testing was performed, the needle was intentionally exposed and liquid was passed from a syringe through the injector.No issues were observed during these evaluations, liquid moved through the product without issue and no evidence of an obstruction was identified.A device history review was performed for reported lot 2410001, no deviations or non-conformance's were identified during the manufacturing process that could have contributed to this reported issue.Product undergoes a series of inspections throughout the manufacturing process to ensure the quality and functionality of the device, including flow rate verification, no issues related to the reported incident were found.Retained samples of the reported lot were used for additional evaluation.The samples were functionally tested and, in all cases, flow was observed and the product performed as intended.Based on the sample evaluation and our quality team's investigation, we are not able to identify a root cause related to our device our manufacturing process at this time.It is likely the injector claws broken as a result of engaging/disengaging the device.To date, there have been no other similar events reported for this lot.Complaints received for this device and reported will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
Verbatim: post investigation findings showed damage to the safety sleeve of the jaws.Needle of sample was not exposed.

Brand Name
INJECTOR LUER LOCK N35
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22216054
Report Number3003152976-2025-00279
Device Sequence Number20987616
Product Code ONB
UDI-Device Identifier00382905150036
UDI-Public(01)00382905150036(11)241014(17)270331(10)2410001
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515003
Device Lot Number2410001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown